Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

.M. McNamee, “A Bibliography On Roots of Polynomials,” Journal of Computational and Applied Mathematics, Vol. 47, No. 3, 1993, pp. 391-394. doi:10.1016/0377-0427(93)90064-I

has been cited by the following article: